Bulletin of the American Mathematical Society

Some remarks about additive and multiplicative functions

P. Erdös

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 52, Number 6 (1946), 527-537.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183509415

Mathematical Reviews number (MathSciNet)
MR0016078

Zentralblatt MATH identifier
0061.07901

Citation

Erdös, P. Some remarks about additive and multiplicative functions. Bull. Amer. Math. Soc. 52 (1946), no. 6, 527--537. https://projecteuclid.org/euclid.bams/1183509415


Export citation

See also

  • This work is cited by: P. Erdös. Some asymptotic formulas for multiplicative functions. Bull. Amer. Math. Soc., Volume 53, Number 6 (1947), 536--544.

Corrections

  • Correction: Paul Erdös. Some remarks and corrections to one of my papers. Bull. Amer. Math. Soc., Volume 53, Number 8 (1947), 761--763.